Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I have had vaginal thrush Symptoms include itching, red bumps

I have had vaginal "thrush" for around 2 months now. Symptoms include itching, red bumps around, and inside my vagina, and a white creamy dischargein which very mildly smells of yeast. I have used endless amounts of cream, oral tablets, and pessary's. None of which have an affect. Which leads me to believe its not thrush. I am on the contraceptive pill, but have been for over a year. I've been to my doctors several times, had swabs taken, but can't get a clear answer. I'm going back to my doctors monday to talk, but would appreciate any feedback. Kelly.
Asked On : Sun, 14 Mar 2010
Answers:  1 Views:  648
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. A fungal infection is a chronic condition and if it is a fungal infection then treatment may take time for healing.. Be healthy with diet. You may use venegar douches too.. But if you are planning to see a doctor, I would suggest you to wait till you get one. A confirmation on the cause can help in providing the solution too...

Answered: Tue, 16 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor